# SDR ORJA9846

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHTS FROM ROW 12 TO 16 INOP.  REMOVED AND REPLACED CHARGER AT ROW 20 NR 1 SIDE, OPS CHECK GOOD.  (M)
